# SDR DXTA2021111051610

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 12,426 hours, 8,053 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Spring
- Part number: 6911319202
- Condition: Defective
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STAIRS: MAIN CABIN DOOR AFT CABLE DISCONNECTED FROM CABIN DOOR. CAUTION WHEN OPENING MAIN CABIN DOOR. DOOR WILL FREEFALL WHEN OPENED. REQUIRES TWO PERSONS TO OPERATE DOOR.////REMOVED AND REPLACED AFT SPRING ASSY.  RIGGING AND SYSTEM OPERATIONAL CHECKS GOOD.  WORK PERFORMED IAW CE-680 AMM 52-10-50.
